# SDR WCEA2014FA0000454

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N777QL
- Make and model: Lear 45LEAR
- Aircraft serial: 216
- Aircraft time: 4,430 hours, 3,258 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 4,430 hours, 3,258 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 211985811
- Part serial: 21H0180
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 4,430 hours, 3,258 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PRIOR TO FLIGHT, THE PRESSURIZATION CONTROLLER HAD BEEN CHANGED DUE TO FAILURE AND A REPAIRED UNIT INSTALLED IAW MM, 21-30-03.  ALL OPS CHECKS PERFORMED WITH NO DISCREPANCIES NOTED.  PREPARED FOR DEPARTURE WITH NO DISCREPANCIES. 30 MINUTES INTO FLIGHT,  NOTICED CABIN ALTITUDE RISE AND STARTED AN IMMEDIATE DESCENT.  AT APPROXIMATELY FL240 THE PRESSURIZATION CONTROLLER BEGAN TO WORK AND HOLD CABIN ALTITUDE. THE DECISION WAS MADE TO LAND.
